# SDR DALA2023051603922

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 83,872 hours, 29,869 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5648 -FCNT/DE- CREW ELECTED DE DUE TO TE FLAP DISAGREE INDICATION DURING APPROACH. CREW PERFORMED A GO AROUND C/W QRH AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: T/S PERFORMED VISUAL INSP ON FLAP TRACK, ROLLERS, TORQUE TUBES, FLAP TRANSMISSION TORQUE LIMITERS, NO DAMAGE NOTED. CKD TRANSMISSION SVC, ALL FULL. PERFORMED FLAP LUBE, CYCLED COUPLE TIMES, NO FAULTS. CKED FLAP/SLAT & FLAP LEVER XMTER, ALL WITHIN LIMITS.
